Best Pain Medicine

Need pain medicine delivered to your doorstep? We got you. Cabinet has both over-the-counter medications for pain relief.


Extra Strength Headache Relief

Uses

Fast and powerful relief from headache symptoms.

Active Ingredient(s)

Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg.

Ibuprofen

Uses

Provides fast and powerful headache and pain relief.

Active Ingredient(s)

Ibuprofen 200mg (NSAID).

Acetaminophen

Uses

Delivers fast, effective pain and fever relief.

Active Ingredient(s)

Acetaminophen 500mg.

Pain Reliever & Nighttime Sleep Aid

Uses

Relieves minor aches and pains, while helping you quickly fall asleep for a peaceful night's rest.

Active Ingredient(s)

Acetaminophen 500mg, Diphenhydramine HCl 25 mg.

Aspirin 81mg

Uses

Offers reliable relief from minor aches and pains and can be used for for daily aspirin therapy.

Active Ingredient(s)

Aspirin 81mg (Enteric Coated) (NSAID).

Aspirin 325mg

Uses

Relieves headaches or minor arthritis pain.

Active Ingredient(s)

Aspirin 325mg Enteric Coated (NSAID).

Mini Ibuprofen

Uses

Provides fast and powerful headache and pain relief.

Active Ingredient(s)

Ibuprofen 200mg (NSAID).

What is the Best Pain Medicine?

The answer to that question depends on what “type” of pain you’re looking to manage with medicine.

For instance, a person might need medicine to get rid of a splitting headache. Another person could be suffering from back pain, whereas someone else may be asking for chronic pain management. 

You must take the medicine that's most suited to help with your ailment. The same principle applies to pain relievers. The good news is that you no longer have to make a run to your local drug store to replenish your stock of pain medication. You can find all kinds of pain medicines here on Cabinet.

If you’re looking for something to take care of day-to-day headaches, you should get Ibuprofen (or our Extra Strength Headache Relief if you’re looking for something more powerful). If you’re looking for something to take care of minor aches AND give you a good night’s sleep, go for our Pain Reliever & Nighttime Sleep Aid.

For relief against both pain and fever, Acetaminophen is highly effective, whereas, for minor headaches and arthritic pain management, you can always count on Aspirin.

Let’s look at some more details of these products: 

Extra Strength Headache Relief

As the name suggests, this medicine is an instant, powerful cure for splitting headaches. It’s also highly effective for migraines. The product includes 100 tablets with Acetaminophen 250mg, Aspirin 250mg (NSAID), and Caffeine 65mg as the active ingredients.

How does it work? Our Extra Strength Headache Relief combines the power of two common painkillers (Acetaminophen and Aspirin) and amplifies their effects using caffeine. First and foremost, Acetaminophen reduces fever by helping the body expend excessive heat and increases its pain threshold. Meanwhile, the Aspirin minimizes the formation of prostaglandins, which helps eliminate any inflammation/swelling and pain. Finally, the caffeine does its magic with vasoconstriction, a phenomenon in which the body's blood vessels constrict, reducing the flow of blood, and eliminating any symptoms of headache or migraine.

What should I know about it? You should avoid taking this medicine with any other medication that includes Acetaminophen. An overdose of Acetaminophen can lead to liver damage. Furthermore, if you have a history of getting an upset stomach after taking Aspirin (a common side-effect), take the medicine with food and avoid heavy drinking as it can result in stomach bleeding. Finally, make sure to keep your caffeine intake under control (a single dose includes the same amount of caffeine found in a cup of coffee).

Compares to: Excedrin® Extra Strength 

Best for: Individuals looking for quick and powerful relief against headaches and are not on any other medication that includes Acetaminophen. 

Pain Reliever & Nighttime Sleep Aid

Do you need medicine that provides gentle relief against minor aches and other forms of acute pain and helps you fall asleep? Our Pain Reliever & Nighttime Sleep Aid fits that description. Each bottle includes 100 tablets, each made up of Acetaminophen 500mg and Diphenhydramine HCl 25mg.

How does it work? The Acetaminophen in this medicine plays the role of the painkiller. It works by increasing your body's overall pain threshold. Furthermore, it helps reduce fever by eliminating excessive body heat. Meanwhile, Diphenhydramine acts as a sleep aid by preventing Histamine from acting, inducing drowsiness.

What should I know about it? You should take this medicine at bedtime. If you’re on any other medication that includes Acetaminophen, avoid taking this medicine as you might go over the recommended maximum dosage of Acetaminophen (which is 4,000mg) and damage your liver. Finally, make sure you don’t take this medicine with alcohol.

Compares to: Tylenol® PM

Best for: Individuals who want a caffeine-free pain treatment at night. 

Pain Reliever and Fever Reducer (Acetaminophen)

This pain medicine is a classic OTC, non-prescription drug that reduces fever and alleviates pain, with Acetaminophen 500mg as the only active ingredient. It’s comparable to Extra Strength Tylenol® and other brand names with the same composition and uses.

How does it work? As highlighted above, Acetaminophen works by increasing your body’s pain threshold (different from Opiates like Codeine, Oxycodone/Oxycontin, and hydrocodone used in Vicodin) and reducing fever by helping it release excess heat. It doesn't target the exact area/root cause of the pain. Instead, it changes your body's perception of pain.

What should I know about it? Don’t take this medicine if you’re on any other medication that also uses Acetaminophen as one of the active ingredients.

Compares to: Tylenol®  

Best for: People who want fast and effective relief from fever and/or different types of pain, like headaches, back pain, muscle sprains, arthritis, and menstrual cramps. 

Pain Reliever and Fever Reducer (Ibuprofen)

Ibuprofen is a nonsteroidal anti-inflammatory drug that provides fast relief from different kinds of pain, including headaches, menstrual cramps, arthritis, and muscle sprain. It can also reduce fever. Each bottle of this pain medicine contains 100 tablets with Ibuprofen 100mg (NSAID) as the main active ingredient.

How does it work? Ibuprofen relieves pain by blocking the production of prostaglandins, which are compounds that your body releases when you’re ill or injured. It’s similar to Aspirin in that sense.

What should I know about it? If you’ve ever suffered from an upset stomach after taking Ibuprofen, try taking it with food or after having a meal. Furthermore, avoid taking this medicine with alcohol, since it could damage your kidneys. 

Compares to: Advil® (and also Motrin®)

Best for: Individuals looking for instant relief from mild or severe pain and don’t have any heart diseases, kidney-related problems, and other complications. 

Pain Reliever (Aspirin 325mg)

Aspirin is the most widely-known over-the-counter pain control medicine. This version of the pain medicine includes 325mg of Aspirin and can help relieve headaches and minor arthritis pain.

How does it work? Aspirin works in the same way as Ibuprofen when it comes to alleviating pain. It works by blocking the production of prostaglandins that regulate pain.

What should I know about it? Aspirin could upset your stomach if taken without food. However, this pain medicine is coated with Enteric, which can help it dissolve safely without irritating your stomach.

Compares to: Ecotrin® Tablets

Best for: Individuals who want a strong solution for inflammation and pain. 

Pain Reliever (Aspirin 81mg)

This medicine is the same as the previous one, but includes a smaller dosage of Aspirin (81mg), and is therefore perfect for daily aspirin therapy (without any serious side effects).

Compares to: Bayer® Low Dose Aspirin Regimen

Best for: People who have been prescribed daily aspirin therapy by their health care provider. 

Why Choose Cabinet?

Curated by Experts

Physicians and pharmacists worked together to provide you with what you need. The best of what’s out there.

Rigorously Tested 

All of our factories are FDA-audited ensuring world-class manufacturing processes and healthy sourcing. 

Fair Pricing

We will always keep prices fair and honest, especially when you need us the most. Ask us more about our "pay-what-you-can" policy for those in need.

Delivered to Your Door 

Avoid an unwanted trip to the pharmacy. Cabinet delivers directly. Perfect for sending to friends or family who are unwell and need your help. 

How to Get Rid of Headaches Fast?

In addition to taking pain medicine, try the following:

1. If possible, lie down and rest in a dark room.

2. Apply cold or hot compresses to your head.

3. Take a small amount of caffeine.

\

How to Cope with a Muscle Strain?

Apart from taking a nonsteroidal anti-inflammatory drug, do the following to reduce the pain stemming from a muscle strain: 

1. Avoid any activities that could further strain the affected muscle.

2. Apply cold compressions to the affected area to reduce inflammation.

3. Keep the strained muscle elevated at all times. This will help decrease swelling.

Tips for Managing Chronic Pain?

For chronic conditions, such as Fibromyalgia, most painkillers offer short-term solutions. And even then, a phenomenon known as “breakthrough pain” can overcome the effects of those medicines. For this reason, a permanent change in lifestyle can help a person cope with chronic pain. 

Some quick tips include: 

1. Practice deep-breathing and meditation, as they’re known to relax the body.

2. Develop a workout routine. Exercise releases endorphins that can boost your mood and block pain signals to some extent.

3. Quit drinking and smoking, as they weaken the immune system. 

Need help?
Cabinet Care Center